American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Palle Jorgensen, Steen Pedersen and Feng Tian. Spectral theory of multiple intervals. Trans. Amer. Math. Soc. 367 (2015) 1671-1735.
Abstract, references, and article information   
View Article: PDF

[2] Bit-Shun Tam and Hans Schneider. On the invariant faces associated with a cone-preserving map. Trans. Amer. Math. Soc. 353 (2001) 209-245. MR 1707205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. G. Stampfli. A local spectral theory for operators. III. Resolvents, spectral sets and similarity . Trans. Amer. Math. Soc. 168 (1972) 133-151. MR 0295114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1